# SDR HEEA967441

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: TM43553
- Condition: Defective
- Location: Eng Temp
- Component: Masco
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TERMINAL STUDS POTTED IN INDICATOR INCORRECTLY.  SMALL TERMINAL SHOULD BE ON POSITIVE SIDE AND LARGE STUD ON NEGATIVE SIDE.
